If you are considering an under eye filler bruising, you should expect that and swelling after the procedure. According to studies, bruising occurs in about 19% of patients, while others report up to 68% of bruising and swelling.
You should expect bruising and swelling after any type of treatment, and you should avoid strenuous activities for at least a few days afterward. Often, a small welt will develop near the injection site, which will have to be dissolved.
If you have been told that you are at risk for bruising, there are a few things you can do to minimize the appearance of your bruises and swelling.
Avoiding alcohol and strenuous exercise after the procedure will help reduce the chance of bruising and swelling. You can also apply Arnica gel to the area to promote healing and avoid the occurrence of a second bruise.
To minimize the chance of bleeding and spreading of a bruise, apply ice packs to the area and avoid vigorous activity for 24 hours. Most patients experience only temporary bruising after their under eye filler procedures, but a small subset of patients may experience prolonged bloating or bruising for months.
Under Eye Filler Bruising Problem
While you are still in recovery, your doctor will most likely ask you to avoid certain medications. Blood thinners and anticoagulants can restrict blood clotting, which increases your risk of bruising.
Before your under eye filler procedure, you should discontinue any medications that affect clotting. In addition, patients should stop using any supplements or fish oil pills for at least two weeks before the treatment. Bruising usually subsides on its own within a few weeks.
After your under eye filler treatment, you should avoid any activity that can aggravate the bruising. This includes taking medications that affect the blood clotting ability.
If you’re on blood thinners, your risk of bruising will increase. For patients taking NSAIDs, it is recommended that they stop using these two weeks before their treatment. You should consult your doctor if you have any medical conditions that may limit your ability to clot.
If you are taking any type of medication before your under eye filler treatment, you should consult your doctor about the potential risks. If you are taking a blood thinner, it will limit the area’s blood flow, which increases the chances of bruising.
A blood thinner will also prevent your skin from clotting, so it’s best to stop taking them two weeks before your procedure. If your doctor has ruled out any underlying conditions, you may need to consult a dermatologist before your procedure.
Under Eye Filler Bruising After The Procedure
If you are considering an under eye filler bruising, you should avoid alcohol and strenuous exercise for at least a week afterward. It is also best to wait 24 hours before applying makeup.
You should apply Arnica gel to the area. To minimize the risk of bruising, you should also apply an ice pack to reduce the chances of spreading the bruise. The bruising typically disappears within a week, but a few patients may experience a temporary redness or swelling.
If you have had a previous surgery, you should consult a dermatologist about the risks of bruising. If you have had an under eye filler before, you should not take any anticoagulants or antihistamines, as they can increase the risk of bruising.
A good dermatologist should also be aware of any current medical conditions that may affect the treatment. A patient with an established medical history of thrombosis and liver disease should not receive a treatment.
If you are taking anticoagulants or blood thinners, you should stop taking them two weeks before the procedure. They can increase the chances of bruising and may make it more difficult to get out of bed.
As long as you follow these guidelines, you should be able to return to your normal activities right away. You should avoid using any alcohol for at least a week after your under eye filler. If you are currently taking NSAIDs, you should stop them at least 2 weeks before your appointment.